# SDR CALA2013090490960

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT ANGLE CORRODED, BS 810-845, LBL 87. REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED A NEW -65 SEAT TRACK & INSTALLED PER BAC DWG 145T5213 & SRM 51-40-2 ON NON ROUTINE.
